# SDR REXA201000099

- Difficulty date: August 1, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N8515F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7515
- Aircraft time: 21,316 hours, 18,353 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: False Activation
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER REACHING CRUISING ALTITUDE OF FL310 OUT OF KBHM FOR KDTW THE R REV UNLOCKED CAUTION MESSAGE ILLUMINATED.  THERE WAS NO BUFFET NOR AIRCRAFT HANDLING ISSUES NOTED.  THE CREW PERFORMED THE QRH THEN NOTIFIED BOTH ATC AND COMPANY MOC.  THE CAPTAIN DECIDED NOT TO DECLARE AN EMERGENCY AND TO LAND AT THE CLOSEST SUITABLE AIRPORT.  AN OTHERWISE UNEVENTFUL APPROACH AND LANDING WAS MADE AT KSDF.  MAINTENANCE CALLED OUT TO THE AIRCRAFT VERIFIED THAT THE THRUST REVERSER WAS STOWED AND LOCKED IN THE STOWED POSITION IN ACCORDANCE WITH APPROVED MEL PROCEDURES.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE AND CONTINUED ON TO KDTW.
